# SDR DALA13069463302

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 46,535 hours, 6,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y953 - Y1456 FLOORBEAM CORRODED AT FRAME 17.  CORROSION REMOVED IAW SRM 51-74-00 AND FOUND EXCEED LIMITS IAW SRM 53-11-14, FIG 101.  REMOVED AND REPLACED IAW SRM 51-42-11.
